Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have been bleeding for three weeks woth pain. I have had a mirena coil fitted for a year now

mirena coil fitted for a year now and this period is of concern as i have been bleeding for three weeks now Ive had a mirena coil fitted for a year now to regulate my periods and stop the pain and discomfort but since being fitted it hasnt done no such thing the 1st three months were totally irregular which i was aware was a process one month they would be light and the next they would be heavy and painful always lasting a week sometimes i would come on a week after my last has finished this period has lasted three weeks now i am quite concerned and wonder if you could help by providing a diagnosis, Previosly ive had the pill that did not work, i was then prescibed two different forms of medication one to calm the bleeding and the other to calm pain as well as bleeding.
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Prolonged,heavy bleeding,irregular cycles,lower abdominal pain are all side effects of mirena.It affects different people differently.Usually the side effects settle down after 3-4 months of use.If at all its not suiting you and side effects not stop then you may have to switch to another form.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor